# SDR IPXA2017091321692

- Difficulty date: September 13, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 97,354 hours, 16,755 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 706879
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, E, J

## Discrepancy

ATB, IFSD NR 1 ENGINE EXPERIENCED LOUD BANG THEN ROLLED BACK DURING DEPARTURE. APPROX 3000 FEET MSL MAX T/O THRUST, FLAP20, 200KIAS. ENGINE CONTINUED TO WINDMILL, DID NOT ATTEMPT RESTART. APPEARED TO BE A LIGHT VIBRATION DURING REMAINDER OF FLIGHT. VISUAL INSPECTION OF INLET & EXHAUST OF NR 1 ENGINE. FOUND METAL IN TAIL PIPE. REQUIRE ENGINE CHANGE.
